| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 2, 2008, no. 13-16


M. Alomari, M. Darus
      A mapping connected with Hadamard-type inequalities in 4-variables
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 601-628.

M. Alomari, M. Darus
      The Hadamard's inequality for s-convex function of 2-variables on the co-ordinates
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 629-638.

M. Alomari, M. Darus
      The Hadamard's inequality for s-convex function
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 639-646.

A. Jouini, M. Kratou, N. Ajmi
      General wavelet bases on the cube and applications
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 647-662.

G. Alduncin
      Analysis of evolution macro-hybrid mixed variational problems
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 663-708.

U. C. Gairola and A. S. Rawat
      A fixed point theorem for integral type inequality
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 709-712.

A. V. Blaga
      The approximation of some invertible operators using Newton's method in Banach spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 713-720.

N. Subramanian
      The difference sequence space defined on Orlicz function
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 721-729.

C. Selvaraj, K. R. Karthikeyan
      Inclusion relations for classes of analytic functions involving a certain family of linear operators
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 731-740.

S. Panayappan, A. Radharamani
      On a class of quasiparahyponormal operators
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 741-745.

N. Msehli, L. T. Rachdi, A. Rouz
      Fourier Hankel transform and the Zemanian spaces in the half space
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 747-789.

B. Yousefi, M. Ahmadian
      Compactness and hypercyclicity of composition operators between weighted Hardy spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 13-16, 791-797.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |